# SDR UALA2009120703787

- Difficulty date: December 5, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 33,827 hours, 7,483 cycles
- Engine: Pwa PW4077
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Actuator
- Part number: R53653
- Part serial: 40
- Condition: Seized
- Location: Apu Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOP, MGS DISPLAY APU DOOR, MAINT. MSG 49-14120.  STARTED REMOVING APU INLET DOOR ACTUATOR AND FOUND ACTUATOR SEIZED, UNABLE TO EXTEND ACTUATOR MANUALLY TO ACCESS ROD END BOLT. NEED TO TORQUE BASE ASSY FASTENERS. REPLACED APU INLET DOOR ACTUATOR.
